See Alike in...

Alike App

Browser

Juleskeysy

539d

ahhh sooo been on anti depressants for about 3 years now, first on prozac, and now pristiq. although i love so much of who i am on them, i am having one major common issue…my libido…0 to none lol i’m wondering if anyone has any advice on this topic. at first i actually welcomed this side effect, prior to meds i found myself in trouble with men often, toxic situations, etc. but now i find myself finding 0 motivation in even just looking for someone. i just worry about being alone forever HA and if not, will i be able to function in a relationship. secondly my side hustle is SW, and i haven’t felt sexy in ages, it’s been harder for me to get into the idea of making money AKA trying 😀 i feel broken…

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion